If a normal dose was taken at designated time and a Timespan Mestinon taken two hours later, would this be considered an overdose and could it cause death?
I have myasthenia gravis and my doctor prescribed mestinon every 4 hours. I was still having major symptoms that conflicted with being able to move, breathe, and eat. I have been self-medicating myself every two hours and have felt much better! Since mestinon is just a chemical, I don't believe you can "overdose" on it but if you take too much it will possibly make symptoms worse I hope I helped(:
- Mestinon Information for Consumers
- Mestinon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mestinon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2010 • 2 answers
Posted 23 Jun 2011 • 1 answer
Posted 7 Jan 2012 • 2 answers
Posted 29 Mar 2013 • 1 answer
Posted 10 Aug 2013 • 4 answers